# SDR DALA2022070504641

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 88,330 hours, 40,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 NEED TO REPORT SDR FOR REPLACEMENT OF FRAME FOOT 43LH AS PER JOB CARD 53-11-01239-02A STEP 18. CORRECTIVE ACTION: REPLACED PER A320 AMM AND REPORTED SDR. (2304958)
